# SDR SWIA201334907

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,676 hours, 22,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT NOT ILLUMINATING FROM ROWS 2-5.  FLT#6408 RECONNECTED EMERGENCY LIGHT FLOOR STRIP AT SEAT 2-5.
